Allee effects on population dynamics in continuous (overlapping) case

Merdan H., Duman O., Akin Ö., Çelik C.

Chaos, Solitons and Fractals, vol.39, no.4, pp.1994-2001, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2007.06.062
  • Journal Name: Chaos, Solitons and Fractals
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1994-2001
  • Yıldız Technical University Affiliated: No


This paper presents the stability analysis of equilibrium points of a continuous population dynamics with delay under the Allee effect which occurs at low population density. The mathematical results and numerical simulations show the stabilizing role of the Allee effects on the stability of the equilibrium point of this population dynamics. (C) 2007 Elsevier Ltd. All rights reserved.